# SDR DALA1155753764

- Difficulty date: September 25, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 33,132 hours, 12,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EGRESS LIGHTING INOPERATIVE AT FWD LT OVERWING EXIT AND DOOR 2L.  MAINTENANCE REPLACED EPSU M1694 AND RE-LAMPED DOOR 2L LIGHT.  SYSTEM NOW CHECKS OK.
